Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 112, NWS Atlanta, GA

March 27, 2005Baldwin County, Hancock County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2005, 1:27 PM EST for Baldwin County, Hancock County, Putnam County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2005, 1:27 PM EST (18:27 UTC)
Expired
Mar 27, 2005, 2:00 PM EST
In force
33 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Baldwin County, GA, Hancock County, GA, Putnam County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 271829
SVRFFC
GAC009-141-237-271900-
/O.NEW.KFFC.SV.W.0112.050327T1827Z-050327T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BALDWIN COUNTY IN CENTRAL GEORGIA
  PUTNAM COUNTY IN CENTRAL GEORGIA
  HANCOCK COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 200 PM EST

* AT 122 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED SOUTH
  OF STANFORDVILLE...AND WAS MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL MOVE OVER THE AREA AROUND LAKE 
  SINCLAIR.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF ON OR NEAR SINCLAIR...GET OFF THE WATER AND MOVE INDOORS OR INSIDE 
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE 
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT 
ON THE WATER IN A THUNDERSTORM

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3316 8341 3318 8343 3318 8351 3338 8318
      3332 8314 3327 8310 3321 8309 3317 8310
      3316 8317 3305 8338

$$
1 follow-up statement
000 
WWUS52 KFFC 271853
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EST SUN MAR 27 2005

GAC009-271901-
/O.CAN.KFFC.SV.W.0112.000000T0000Z-050327T1900Z/
BALDWIN-
151 PM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR BALDWIN COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED NORTH INTO HANCOCK COUNTY...
THEREFORE THE WARNING FOR BALDWIN COUNTY HAS BEEN CANCELLED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3316 8341 3318 8343 3318 8351 3338 8318
      3332 8314 3327 8310 3321 8309 3317 8310
      3316 8317 3317 8340

$$

GAC141-237-271900-
/O.CON.KFFC.SV.W.0112.000000T0000Z-050327T1900Z/
HANCOCK-PUTNAM-
151 PM EST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM EST FOR
SOUTHEASTERN PUTNAM AND WEST CENTRAL HANCOCK COUNTIES...

AT 147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EASTERN PUTNAM AND NORTH CENTRAL HANCOCK COUNTIES...
MOVING NORTHEAST AT 45 MPH.

IF ON OR NEAR LAKE SINCLAIR...GET OUT OF THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE 
CAUGHT ON THE WATER IN A THUNDERSTORM

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3316 8341 3318 8343 3318 8351 3338 8318
      3332 8314 3327 8310 3321 8309 3317 8310
      3316 8317 3317 8340

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:15 AM EST, 8 hours 12 minutes earlier.

Area forecast discussion, Mar 27, 5:15 AM EST, 8 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST SUN MAR 27 2005

.SHORT TERM...
PRIMARY CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL. UPR LOW
NOW ON A MORE SOUTHERN TRACK AND SHOULD MOVE ACROSS NRN AL AND NWRN
GA LATE TONIGHT. THIS MAY PUT GREATEST RISK AREA OVER CENTRAL GA
LATE THIS AFTERNOON AND TONIGHT. 06Z ETA12 SHOWS 40-45KT 850MB WINDS
ACROSS SOUTHERN AND CENTRAL GA AFTER 00Z WITH AT LEAST 30KTS ACROSS
MOST OF THE AREA THROUGHOUT THIS AFTERNOON AND TONIGHT. NEW ETA12
ALSO SHOWING VERY HIGH INSTABILITY WITH BL BASED LI OF -4 TO -8
ALONG A WIDE SWATH FROM NORTH OF COLUMBUS TO NORTH OF AUGUSTA THIS
AFTERNOON DECREASING DURING THE EVENING...BUT NOT BY MUCH.

WILL PROBABLY KEEP SCT SVR EXPECTED THREAT ACROSS ALL OF CWA IN HWO
DUE TO UNCERTAINTY IN EXACT LOCATION OF BEST CONVERGENCE AND
INSTABILITY...BUT FEEL HIGHEST THREAT FOR SUPERCELLS AND TORNADOES
WILL OCCUR ACROSS CENTRAL GA DUE TO REASONS LISTED IN PRECEDING
PARAGRAPH.  THREAT FOR SVR SHOULD CONTINUE INTO THE EVENING BUT
QUICKLY END FROM WEST TO EAST AROUND MIDNIGHT AS SFC AND 850MB WINDS
VEER TO SWLY AND LOW LEVEL MOISTURE GETS SWEPT AWAY.

KEPT CHC POPS FOR SHOWERS GOING IN THE NORTH ON MONDAY TAPERING DOWN
TO SLT CHC FURTHER SOUTH AS WRAPAROUND LINGERS. LOOKS GOOD THROUGH
MID WEEK.

.LONG TERM...
NEXT OPPORTUNITY FOR SHRA/TSRA LATE THURS AND FRI. DGEX STILL A
LITTLE FASTER THAN GFS. CANADIAN AND ECMWF MODELS ALSO AGREE ON
BRINGING POSITIVELY-TILTED SYSTEM AND SFC LOW ACROSS THE SOUTHEAST
ON FRIDAY. HAVE LIMITED POPS TO AROUND 40 DUE TO UNCERTAINTY ON
TIMING.

&&

.AVIATION...
CEILINGS COULD BE HIGHLY VARIABLE DUE TO ONGOING CONVECTION. IFR THE
BEST BET EARLY FOR THE NORTHERN TAFS DUE TO ENE SURFACE FLOW BEING
WELL N OF THE WARM FRONT CURRENTLY. MOST VSBY RESTRICTIONS DUE TO
SHOWERS OR STORMS. ENE SURFACE WINDS WILL BECOME SSE LATER TODAY.
EXPECTING STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON
TO MOVE ACROSS THE AREA INTO THE EVENING HOURS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         69  48  57  46 /  90  80  20  10
ATHENS          69  50  58  44 /  90  80  30  20
GAINESVILLE     65  48  59  44 /  90  90  30  20
ROME            73  54  62  40 /  90  90  30  20
COLUMBUS        75  51  61  47 /  90  50  10  10
MACON           73  54  63  45 /  90  60  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

13-SNELSON
Hazardous weather outlook, Mar 27, 12:24 PM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EST SUN MAR 27 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1224 PM EST SUN MAR 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS EXPECTED WITH
   ISOLATED TORNADOES...

.SYNOPSIS...
A COLD FRONT OVER WESTERN ALABAMA WILL MOVE ACROSS THE AREA THIS
EVENING. LOW PRESSURE ALOFT OVER THE MISSISSIPPI VALLEY WILL DEEPEN
AND MOVE TO THE SOUTHERN APPALACHIANS MONDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES...FOR ALL OF NORTH AND CENTRAL GEORGIA. THE BEST TIME FOR
SEVERE WEATHER WILL BE THIS AFTERNOON AND EVENING.

.DISCUSSION...
A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT...
ALONG WITH A STRENGTHENING UPPER LEVEL JET...WILL BE THE MAIN CAUSES
FOR POTENTIAL WIDESPREAD SEVERE WEATHER. CAPES WILL INCREASE TO 2000
THIS AFTERNOON WITH LIFTED INDICES OF -6 TO -9 ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA. THIS INSTABILITY WILL COMBINE WITH STRENGTHENING
DEEP LAYERED WINDS TO GIVE STRONG POTENTIAL FOR SEVERE THUNDERSTORMS.
STORMS WILL INCREASE THIS AFTERNOON OVER WEST GEORGIA...SPREADING
EAST BY THIS EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

.DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SUNDAY.
THE STORM SYSTEM WILL MOVE OUT OF THE AREA ON MONDAY. HOWEVER BY
LATE THURSDAY OR FRIDAY...THERE WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS ACROSS GEORGIA. THERE IS A POSSIBILITY THESE STORMS
COULD BE SEVERE LATE THIS WEEK.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Mar 27, 7:45 AM EST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 AM EST SUN MAR 27 2005

GAZ086-089>093-095>098-102>113-271345-
BLECKLEY-CHATTAHOOCHEE-CRISP-DODGE-DOOLY-EMANUEL-HOUSTON-LAURENS-
MACON-MARION-MONTGOMERY-MUSCOGEE-PULASKI-SCHLEY-STEWART-SUMTER-
TELFAIR-TOOMBS-TREUTLEN-WEBSTER-WHEELER-WILCOX-
745 AM EST SUN MAR 27 2005

...TORNADO WATCH NUMBER 96 HAS BEEN CANCELLED...

TORNADO WATCH NUMBER 96 THAT WAS IN EFFECT FOR...BLECKLEY...
CHATTAHOOCHEE...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...
LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...PULASKI...
SCHLEY...STEWART...SUMTER...TELFAIR...TOOMBS...TREUTLEN...WEBSTER...
WHEELER AND WILCOX COUNTIES HAS BEEN CANCELLED.

SEVERE THUNDERSTORMS WILL LIKELY REDEVELOP THIS AFTERNOON AND
EVENING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.
Special weather statement, Mar 27, 8:57 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 AM EST SUN MAR 27 2005

GAZ110-271430-

857 AM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN TELFAIR COUNTY
UNTIL 930 AM EST...

AT 855 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES SOUTHWEST OF MCRAE TO
JACKSONVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 930 AM EST.
Special weather statement, Mar 27, 12:38 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EST SUN MAR 27 2005

GAZ081-082-271815-

1238 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN CRAWFORD AND BIBB COUNTIES UNTIL 115 PM EST...

AT 1235 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MACON TO SOUTHWEST OF PAYNE...MOVING EAST
AT 30 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY. THE THREAT FROM THIS STORM IS
EXPECTED TO DIMINISH BY 115 PM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 27, 12:42 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EST SUN MAR 27 2005

GAZ069-079-080-271815-

1242 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TAYLOR...TALBOT AND UPSON COUNTIES UNTIL 115 PM EST...

AT 1239 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS AROUND JUNCTION CITY...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PRATTSBURG AND
THOMASTON.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. THE THREAT FROM THIS STORM IS EXPECTED
TO DIMINISH BY 115 PM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:17 PM ESTSevere Thunderstorm WarningFFCCrisp13 min
Mar 26, 7:20 PM ESTSevere Thunderstorm WarningFFCChattahoochee25 min
Mar 26, 7:57 PM ESTSevere Thunderstorm WarningFFCPulaski33 min
Mar 27, 4:16 AM ESTSevere Thunderstorm WarningFFCSumter, Webster44 min
Mar 27, 5:24 AM ESTFlash Flood WarningFFCChattahoochee, Muscogee, Stewart3 hr
Mar 27, 5:38 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Stewart37 min
Mar 27, 6:03 AM ESTSevere Thunderstorm WarningFFCWebster27 min
Mar 27, 11:34 AM ESTSevere Thunderstorm WarningFFCDooly, Pulaski26 min
Mar 27, 12:25 PM ESTSevere Thunderstorm WarningFFCSumter35 min
Mar 27, 12:53 PM ESTFlash Flood WarningFFCCrisp, Dooly, Sumter4 hr
Mar 27, 1:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Mar 27, 1:16 PM ESTFlash Flood WarningFFCBleckley, Houston, Pulaski, Twiggs4 hr
Mar 27, 1:25 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard35 min
Mar 27, 1:47 PM ESTSevere Thunderstorm WarningFFCHarris34 min
Mar 27, 1:54 PM ESTSevere Thunderstorm WarningFFCHeard, Troup36 min
Mar 27, 2:11 PM ESTSevere Thunderstorm WarningFFCMeriwether34 min
Mar 27, 2:34 PM ESTSevere Thunderstorm WarningFFCCobb, Fulton26 min
Mar 27, 2:46 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas44 min
Mar 27, 2:49 PM ESTSevere Thunderstorm WarningFFCForsyth26 min
Mar 27, 2:59 PM ESTSevere Thunderstorm WarningFFCDawson, Hall31 min
Mar 27, 3:09 PM ESTSevere Thunderstorm WarningFFCLumpkin, White38 min
Mar 27, 3:18 PM ESTFlash Flood WarningFFCMeriwether, Troup3 hr
Mar 27, 3:45 PM ESTSevere Thunderstorm WarningFFCBartow, Paulding45 min
Mar 27, 3:50 PM ESTSevere Thunderstorm WarningFFCCherokee, Cobb40 min
Mar 27, 4:04 PM ESTSevere Thunderstorm WarningFFCPickens26 min
Mar 27, 4:12 PM ESTSevere Thunderstorm WarningFFCDawson, Gilmer34 min
Mar 27, 4:28 PM ESTSevere Thunderstorm WarningFFCFannin, Union47 min
Mar 27, 4:59 PM ESTFlash Flood WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more6 hr
Mar 27, 6:05 PM ESTSevere Thunderstorm WarningFFCChattooga, Walker40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.